# SDR DALA2021022301045

- Difficulty date: February 21, 2021
- Submitted: February 23, 2021
- Operation: Air carrier
- Aircraft: N340NW
- Make and model: Airbus A320-212
- Aircraft serial: 372
- Aircraft time: 83,162 hours, 36,800 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Frame 36
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3240 CRACK INDICATION ON PRESSURE DECK FR36 LT OPEN FASTENER HOLE 4 INCH INBOARD FROM Y1523.  CORRECTIVE ACTION: PERFORMED REPAIR PER PRI 589670-14 REV,0 REV.1, REV.2, REV.3, AND ER/A 589670-14 AD, REV ORIGINAL.  (1736152)
